# SDR JR2R2011031600092

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 35,211 hours, 26,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 601R53220173
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR PAX DOOR SILL POPSICLE REPAIR DAMAGED.  REPAIRED FWD LWR PAX DOOR IAW RO CRJ-53-2517.
